Universidad Complutense de Madrid
E-Prints Complutense

Probabilistic Ianov's schemes



Downloads per month over past year

Frutos Escrig, David de (1987) Probabilistic Ianov's schemes. Theoretical Computer Science, 53 (1). pp. 67-97. ISSN 0304-3975

[img] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/0304397587900272



We present probabilistic Ianov's schemes, studying their semantics and proving the equivalence between operational and denotational ones. We also study the equivalence of schemes relative to them; as usual all these equivalence problems are decidable, and we prove it giving the appropriate decision algorithms.

Item Type:Article
Additional Information:

This paper is an extended version of the one with the same title that was presented at CAAP-86, and that appeared in Lecture Notes of Computer Science 214, (Springer, Berlin, 1986).

Subjects:Sciences > Computer science
ID Code:20772
Deposited On:11 Apr 2013 11:01
Last Modified:10 Aug 2018 08:09

Origin of downloads

Repository Staff Only: item control page